Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Am I late because of vyvanse ?

I've been taking Vyvanse 60 mg for about a month now, and my period is currently 4 days late. Prior to taking this medicine, my period was completely normal. I have taken a pregnancy test and received a negative result. Looking online, I saw a reason for a missed/late period can be due to new medication. Could Vyvanse be the reason I am late ?
Asked On : Tue, 28 Sep 2010
Answers:  2 Views:  1184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
Vyvanse does not have a direct relation to your delayed period. If you where sexually active around your ovulation day, then there is a possibility of pregnancy.
Answered: Tue, 28 Sep 2010
General & Family Physician Dr. P. Mahesh's  Response
Hi Le,
Welcome to HCM.
Any new drug could be responsible for irregularity in periods. The possibility of pregnancy should always be there. A Negative pregnancy test does not exclude pregnancy completely but only indicates that the duration of pregnancy, if pregnant is less than what can be detected by the particular test. Best is to wait for periods to come naturally rather than taking medicines to induce periods.
Wish you all the best.
Answered: Fri, 30 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor